# SDR GTIA000190

- Difficulty date: May 2, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLB - FLT 718 - EMERGENCY FLOOR EXIT LIGHTS INOPERABLE.  CLEANED CONNECTION AND BATTERY PACK AT STA 160.  OPS CHECK OK IAW MM 33-00.  (X)
